# SDR SIMA2020082719007

- Difficulty date: August 19, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N250NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000635
- Aircraft time: 9,130 hours, 5,988 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EMERGENCY FLASHLIGHT INOP-C/A-RAR AFT EMERGENCY FLASHLIGHT AS REQUIRED
